Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Second order theta functions and vector bundles over Jacobi varieties

Author: David S. Yuen
Journal: Trans. Amer. Math. Soc. 320 (1990), 457-492
MSC: Primary 14H42; Secondary 32L10
MathSciNet review: 1012508
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the Picard vector bundles defined over Jacobi varieties. The rank $ g + 1$ Picard bundle imbeds in the rank $ {2^g}$ Clifford bundle, so the second order theta functions, viewed appropriately, span the dual of the Picard bundle over each fiber. We prove a result on the minimum number of such second order theta functions required to span the whole bundle at each point. We give an application of using these functions to describe subvarieties of the Jacobian. There follow comments on which functions we could use, and generalizations to higher order theta functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H42, 32L10

Retrieve articles in all journals with MSC: 14H42, 32L10

Additional Information

PII: S 0002-9947(1990)1012508-7
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia